# SDR FDEA201905301185

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AGA7291501
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD EDGE APPROXIMATELY10 INCHES BELOW FORWARD UPPER   CORNER FOUND DENT 5.5" LENGTH X 1.5" WIDTH X 0.086"DEPTH AT STATION Y = 1942 DENT AT AFT CARGO DOOR FORWARD EDGE APPROXIMATELY 10 INCHES BELOW FORWARD   UPPER CORNER CARRIED OUT REPAIRED AS PER ENGINEERING AUTHORIZATION # 1-5232-  T0347226 P1 TITLE : DOOR - AFT CARGO DOOR - ACCOMPLISH SRM REPAIR ON AFT CARGO   DOOR , STATION Y1942 ASSEMBLY - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
